# SDR FDEA200912034336

- Difficulty date: December 3, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N624FE
- Make and model: Doug MD-11F
- Aircraft serial: 48443
- Aircraft time: 81,847 hours, 14,377 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: AFA77711
- Condition: Cracked
- Location: L2l
- Stage of operation: IN
- How discovered: X
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INDICATION FOUND APPROX 2" IN LENGTH DURING X-RAY INSP AT CABIN STA 5-123, LONGERON 2L AFT SECTION EDGE AS MARKED.  AT CABIN STA5-123 CRACKED LONGERON-2L AFT SECTION EDGE REPAIR IAW SRM 53-00-05, FIG 202, REPAIR REV 42.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100, REV 108.
